# SDR AALA2018092879019

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 9,888 hours, 3,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR INTERMITTENTLY ARMS ON THE FLIGHT ATTENDANT PANEL,  WORKS ON PILOTS ECAM.  REMOVED DEBRIS FROM THE R1 DOOR GIRT BAR FLOOR FITTINGS,  ACCOMPLISHED ALL REQUIRED TESTS IAW AMM 25-62-44.  OPS CHECKED GOOD.
